# SDR ASAA2014012812507

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,782 hours, 7,350 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0119575
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2 hours, 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH PRESSURIZATION MODE CONTROLLER IN AUTO, AUTO FAIL AND ALT ANNUNCIATORS ILLUMINATED.  ACFT GROUNDED. FOUND NR 2 CPC WILL NOT TEST OR DISPLAY.  REPLACED NR 2 IAW AMM 21-31-01.  NR 2 CPC TESTED GOOD IAW AMM 21-31-700-802. TROUBLESHOOTING ACCOMPLISHED IAW FIM 21-31, TASK 827.
